Aa
A
A
Close
Blank
Avatar universal
Cephalexin + Mononucleosis
I'm 18 years old and about three weeks ago tested positive for mononucleosis. Around the time I started showing mono symptoms (fever, very sore throat) I was on ammoxicillin prescribed by my dermatologist for acne. After I found out I had mono I stopped the ammox but too late - it caused a rash to break out all over my body. My dermatologist wants to put me on oral cephalexin for the acne and I'm wondering if I should take it - is there still a possibility of getting the same rash?
Cancel
1 Answers
1 Answers
Page 1 of 1
Avatar universal
Amoycillin causes a specific rash, nonallergic in nature especially in cases of infectious mononucleosis.As a rule it settles down in a few days. Do consult your doc.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Acne Community Resources
Top Dermatology Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
4851940 tn?1385441629
Blank
jemma116
United Kingdom